MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC SCHOELLY NIR HANDHELD CAMERA

INTUITIVE SURGICAL, INC SCHOELLY NIR HANDHELD CAMERA
Model Number 470655-01
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is pending to determine the cause of this reported event.An rma was issued to the customer requesting to have the intuitive surgical, inc.(isi) device returned.Additional information is being gathered to determine the contribution of the device to the customer reported issue.
 
Event or Problem Description
It was reported that after a da vinci-assisted surgical procedure, the nir handheld camera had a piece break off at the distal end.Central processing reported the issue.The customer is unsure when the issue occurred.The customer reported event has no report of patient injury.

Brand Name
SCHOELLY NIR HANDHELD CAMERA
Common Device Name
NIR HANDHELD CAMERA
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23599678
Report Number2955842-2025-45708
Device Sequence Number15787148
Product Code NAY
UDI-Device Identifier04250480109076
UDI-Public(01)04250480109076
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470655-01
Device Catalogue Number470655
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown